Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Lax, R. F.
1987.
On the distribution of Weierstrass points on singular curves.
Israel Journal of Mathematics,
Vol. 57,
Issue. 1,
p.
107.
Gatto, Letterio
1995.
Weight sequences versus gap sequences at singular points of Gorenstein curves.
Geometriae Dedicata,
Vol. 54,
Issue. 3,
p.
267.
Garcia, Arnaldo
and
Lax, R.
1996.
Rational nodal curves with no smooth Weierstrass points.
Proceedings of the American Mathematical Society,
Vol. 124,
Issue. 2,
p.
407.